MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY
Model Number RADIOGRAPHY 7300 C
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that third detector does not bind.The device was in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).Radiography 7300 c is a high-end digital system featuring a height-adjustable patient support table and a ceiling suspension with a movable tube and control handle.It includes a philips x-ray generator and a pixium (b)(6) flat panel rad detector, forming the radiography image chain.The system also offers a portable wireless detector option, the skyplate family, for flexible exposures.Philips received a complaint on radiography 7300 c indicating that the third detector does not bind.The device was in clinical use and there was no harm to patient or user.The field service engineer (fse) performed an analysis and concluded that the detector had been dropped, an image was captured to assess any damage resulting from the fall.During an attempt to x-ray a pen, the image showed two large stripes, making it difficult to view the actual object clearly.After that, the detector¿s status light flashed red, the leds briefly turned red and then switched off, and the detector failed to connect to the system.The fse tried replacing the battery and re-linking the detector, but the issue persisted.The connector unit was also replaced, but the detector still did not connect to the equipment.As a result, the fse concluded that the detector needed to be replaced, and a replacement quotation had been sent to the customer based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).

Brand Name
RADIOGRAPHY 7300 C
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23276991
Report Number3003768251-2025-000123
Device Sequence Number17522897
Product Code KPR
UDI-Device Identifier00884838116016
UDI-Public(01)00884838116016
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K233662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOGRAPHY 7300 C
Device Catalogue Number712037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown